| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly powered off and would not complete the boot up process when they attempted to power it back on.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined that the cause of the reported issue was due to the device's faulty power pcb assembly.A replacement for this part is no longer available and the device cannot be repaired.The device was retained by stryker and the customer will be ordering a replacement device at a later date.